# SDR DALA2023010300029

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 67,146 hours, 21,904 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Access Door
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION I REPAIR TO LT WING DRY BAY BARRIER ACCESS DOOR AT WS 231.50- 258.50 REQUIRES SECTION II REPAIR WITHIN 24 MONTHS PER ERA 604797-14.  ERA 604797-14.
